Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Unprotected sex, delayed period, spotting, weight gain. Negative pregnancy test. Causes?

I had sex on January 3rd. Then my period was late about one week. When i did get it, a redish tear shaped thing came out and I didn t know know what it was. So I figured it was just a blood clot. Then in February and March I got my period for only about 3 days. It s July and i haven t got my period since March. Its been 4 Months now. I don t have a belly or anything. I ve gained about 12 pounds which i find rare because I ve never gained weight like this. But i took a pregnancy test and it was false. What could it be? Help .. Please.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You have delayed period due to hormonal imbalance.
As you have gained weight there might be some systemic endocrinal imbalance leads to this stage.
You should consult your gynecologist he will suggest you tests this will help to diagnose the reason.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor